Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RobDude

Eucerin + Accutane...

So I bought 'Eucerin' (http://www.eucerinus.com/products/hb_calming.html)...

It says things like 'dermotologist recommended'. Anyway, I used it last night....first....it stings like hell when I put it on; but the truth is, it works AWESOMELY! I mean, it rocks....

Except, I wake up today, with a pimple.

I'm on Accutane, and I haven't had a pimple in weeks; so it seems like this product could have caused it. Has anyone used this/knows if it can be a problem?

Share this post


Link to post
Share on other sites

I tried Eucerine before and I didnt like it. It was a little too oily for me, and I dont think it did anything to help my redness. Right now, Im using Lubriderm and works like a charm. =D

Share this post


Link to post
Share on other sites

But; do you all think it caused my pimple?

I suppose I can just keep using it and find out. I mean; aside from the burning when I put it on, and the pimple, I love the stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×